# SDR 2022F00292

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: General aviation
- Aircraft: N378AX
- Make and model: Boeing 767
- Aircraft serial: 28147
- Aircraft time: 91,374 hours, 14,300 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFNER ON LH WING STA 982 FORWARD SPAR. CORRECTIVE ACTION: CRACKED STIFFINER ON L/H WING STA 982 FROMT SPAR REMOVED AND REPLACED WTIH PART IAW BOEING DOC. #112T2253 PL REV. NON AND INSTALLED IAW BOEING DOC.# 112T200:ID21 REV D. 
CRACKED LOWER CHORD OF AIRLOAD RIB LOC. AR STA 982 REMOVED AND REPLACED WITH MADE REPAIR PART IAW BOEING DOC.#114T2225 PL REV F. AND INSTALLED IAW BOEING DOC.# 114T2225 DWG 001 REV A.
